It is currently Wed Aug 23, 2017 5:41 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Mon Jun 06, 2016 6:46 pm 
Offline
New Poster
New Poster

Joined: Sun Jun 05, 2016 4:23 pm
Posts: 3
I've been on suboxone strips for 7 days now. I currently take 16mg a day, 8mg in the morning and 8mg in the evening. I used painkillers for 8 years, and this dose seems to barely keep me going, at least for now. I still have minor withdrawal symptoms, like leg cramps and restless legs, mainly at night. The worst part is the anxiety. Anyways, about 2 days ago I started getting headaches, usually after I take my morning dose. I've also started having severe night terrors, so bad that I scared my wife to death last night. She didnt know what to do, said I was thrashing around and yelling in my sleep. When i finally awoke I was drenched with sweat and fatigued. Is there anything I can do to help with the headaches and night terrors?? I may try eating before my dose to help with the headaches. I'm grateful for any help. Thx


Top
 Profile  
 
PostPosted: Mon Jun 06, 2016 8:21 pm 
Offline
Super Poster
Super Poster

Joined: Fri Apr 29, 2016 12:58 pm
Posts: 135
I'm sure Dr j will be the most help here, but I used to get headaches on subs only when I took what I felt was too much. I only ever took 8mg a day at the most but there were a few times I went overboard and took a good bit more and I would get pretty bad headaches. They might go away once u get comfortable and find a good dosage to settle out at.


Top
 Profile  
 
PostPosted: Tue Jun 07, 2016 11:43 am 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2317
Location: Tennessee
Yeah at 7 days ur still adjusting. It can take around 2 weeks to a month to adjust (it did me). I had headaches too in the beginning but ibuprofen helped that. I can't say that I've heard much of suboxone giving ppl night terrors though. Not everything is suboxone related. Just stopping ur drug of choice can give ya very vivid dreams. When I was in rehab (wasn't on sub during that time) I had awful dreams. It'd wake me up in a puddle of sweat night after night. So suboxone isn't always the culprit. You've been using for 8 yrs, ur possibly gonna find things going on with ur health that u didn't notice during active addiction. Maybe ask ur dr what he/she thinks.

Good luck and stick around, u can learn so much here at this forum :)

_________________
Jennifer


Top
 Profile  
 
Our Sponsors
PostPosted: Tue Jun 07, 2016 1:16 pm 
Offline
New Poster
New Poster

Joined: Sun Jun 05, 2016 4:23 pm
Posts: 3
Thank you guys for all the help! This site really helps me feel more comfortable with my present situation.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group